# SDR 07FDEA04550

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NBA6022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY, DURING REMOVAL FLOOR PANELS WITH OAN J/C MD10-0600C220-1JR FOUND SEVERE EXFOLIATION CORROSION INTERNAL SEAT TRACK.  REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL I.
